MAUDE Adverse Event Report: ELLEX MEDICAL PTY LTD ULTRAQ REFLEX; OPHTHALMIC LASER

ELLEX MEDICAL PTY LTD ULTRAQ REFLEX; OPHTHALMIC LASER
Model Number LQP3106-U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vitreous Hemorrhage (2143)
Date of Event 10/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device problem which could have led to the event.The device was verified after the event , and it was within specifications although there were certain adjustments done to improve the performance.The user had performed laser floater treatment on the patient.The third pulse caused immediate vitreous hemorrhage from fovea although the laser was focussed anterior to fovea.The user immediately stopped treatment and referred patient to retina specialist.The visual acuity post event was 20/100.The device labeling and risk assessment was reviewed and the risk control measures were found to be adequate.
 
Event or Problem Description
There was an incident reported on the ellex ultra q reflex laser where the patient developed full thickness macular hole in left eye, immediately after the third laser pulse.This report is made by ellex without prejudice and does not imply any admission of liability for the incident or its consequences.

Brand Name
ULTRAQ REFLEX
Common Device Name
OPHTHALMIC LASER
Manufacturer (Section D)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS  5095
Manufacturer (Section G)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS   5095
MDR Report Key18279406
Report Number3002806902-2023-00003
Device Sequence Number6207033
Product Code HQF
UDI-Device Identifier09342395000427
UDI-Public(01)09342395000427(11)180508
Combination Product (Y/N)N
PMA/510(K) Number
K212630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Inspection,Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLQP3106-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown